# SDR AALA202210314065

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A300*
- Aircraft serial: 3924
- Aircraft time: 45,117 hours, 16,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ASSIST BOTTLE LOW PRESSURE. MAINTENANCE SERVICED THE DOOR ASSSIT BOTTLE PER AMM 52-10-00.
